MAUDE Adverse Event Report: SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR

SEIKAGAKU CORPORATION GEL-ONE; ACID, HYALURONIC, INTRAARTICULAR
Model Number 00-1111-001-00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This is a definitive report.A series of events on this case is considered to be "required medical or surgical intervention to prevent permanent impairment or damage" and "other serious or important medical events".According to the result of investigation, there were no deviations or out-of-specifications found in the manufacturing process, the in-process testing, the release testing, and the environmental monitoring for lot# 0023x17g.
 
Event or Problem Description
(b)(6) 2024 - a female patient received gel-one into the knee for oa.About 1 hour - 1 hour half after, she felt light headed and then started to get hives and throat closing up.She took benadryl and gave herself an epi shot.She then called emergency call #911.(the date is uncertain at this moment, but could be of (b)(6) 2024.) the patient came in with hand gloves and mask indicating she already has severe allergies.She had previous injection of gel-one in (b)(6) 2024 with no issues.She was still having issues that she felt was a result from the injection.

Brand Name
GEL-ONE
Common Device Name
ACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
SEIKAGAKU CORPORATION
marunouchi center building
6-1, marunouchi 1-chome
chiyoda-ku, tokyo 100-0 005
JA  100-0005
Manufacturer (Section G)
SEIKAGAKU CORPORATION - TAKAHAGI PLANT
258-5, aza-matsukubo
oaza-akahama
takahagi-shi, ibaraki 318-0 001
JA   318-0001
Manufacturer Contact
marunouchi center building
6-1, marunouchi 1-chome
chiyoda-ku, tokyo 100-0-005
MDR Report Key20086748
Report Number9612392-2024-00012
Device Sequence Number12685699
Product Code MOZ
UDI-Device Identifier04987541300911
UDI-Public(01)04987541300911(17)251203(10)0023X17G
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P080020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 08/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/03/2025
Device Model Number00-1111-001-00
Device Catalogue Number00-1111-001-00
Device Lot Number0023X17G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2024
Initial Report FDA Received Date08/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexFemale